| Model Number |
2046-10-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the 32 mm impactor tip worn, old, cracking.Found when set returned to the office for inspection.36 mm impactor tip worn, old, cracking.Found when set returned to the office for inspection.T-handle cracked.Found when set returned to the office for inspection.Driver extractor separated.Found when set returned to the office for inspection.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.